# SDR DALA2020030901741

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO SHEAR TIE CORRODEN AT STA500, S-36R TO S-37R.REFER TO CPCP TASK 53-460-00 THE NEW SHEAR TIE (P/N:149T2102Y272) FABRICATED AS PER BOEING DRAWING 149T2102 AND SERVICE REQUEST NUMBER 0270437243. THE SHEAR TIE REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02 (1522495)
